| Model Number |
02.12.0611FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
12/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 4 months after the primary surgery, the patient came in reporting stiffness and inability to achieve full extension.The surgeon performed an anterior synovectomy and posterior release and revised successfully the insert (11mm) with a thicker one (12mm).
Additional Manufacturer Narrative
Batch review performed on 21-dec-2022.Lot 164036: (b)(4) items manufactured and released on 28-sep-2016.Expiration date: 2021-09-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.